# SDR FDEA201103100927

- Difficulty date: March 10, 2011
- Submitted: March 23, 2011
- Operation: Air carrier
- Aircraft: N527FE
- Make and model: Doug MD-11F
- Aircraft serial: 48601
- Aircraft time: 47,698 hours, 8,170 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: ADA7321519
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DAMAGED SEAT TRACK AT STATION 819 X= -8,  REPAIRED BY SECTIONAL SEAT TRACK REPLACEMENT FROM STATION 745 TO STATION 829 X= -8 AS PER SRM 53-00 52 FIGURE   201 REPAIR 1 REVISION 45.  REPAIR CLASSIFIED AS MAJOR AS PER FEDEX GMM 6-2- 100   REVISION 112.
